Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the signs and symptoms of sinusitis?

Answered by
Dr.
Dr. Saddiq Ulabidin

General & Family Physician

Practicing since :2011

Answered : 2149 Questions

default
Posted on Fri, 6 Nov 2015 in Ear, Nose and Throat Problems
Question: I have pain on my right hand side of my neck and head , is it related to sinus as I do have sinus due to weather conditions
it seems like having pressure on my neck and then there is pain and pressure on my eyes as well .Iam 42 yrs old female.
doctor
Answered by Dr. Saddiq Ulabidin 2 hours later
Brief Answer:
Yes it can be sinusitis

Detailed Answer:
Hi! Welcome to health care magic.

The symptoms you are experiencing can be due to strain or pressure effects due to sinus infections and pus accumulation. You just need to rule out stress headaches or migraines first. If these are not being aggravated by restlessness or stress triggers, and not proceeded with auras, photophobia or nausea, you can safely exclude cluster headaaches and migraine and start work up for sinusitis with relevant doctor like an ENT specialist.

Getting Xray Paranasal sinuses can be conclusive alongwith White blood count and markers of acute infection on blood screening tests. If it fails to reveal anything and history of upper respiratory tract infection and exanination by ENT specialist still favors the sinusitis, the CT scan can be run for further details.

Meanwhile you can use anti histamines like cetrizine or loratidine along with analgesics like acetaminophen for symptomatic relief and pains behind eyes and right sided headaches. If fever or signs on infection are present, I usually prescribe my patients with such complaints to start with antibiotics like augmentin or azithromycin for five days.

Hoping you a speedy recovery. If you dont have any more questions, please close the discussion. Regards.

Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics ,   ,  

Recent questions on  Azithromycin

doctor1 MD

I have been suffering form urinary tract infection symptoms since August 2010, following sex after a long period of abstinence (I am female). My doctor prescribed Urizone and Ciprobay, then Flagyl and Macrodante. Nothing helped. He took a pap smear and swab from the urinary tract and ureaplasma and mycoplasma were found. He treated me with Azithromycin, Zithromax, Doxycycline - still no improvement. Symptoms are still present. Should I see a urologist? Is it possible that the urinary tract got injured during sex and that that is causing symptoms of frequent urination, burning. Each time after sex, the symptoms are worse. I don t know how to get rid of these symptoms.

doctor1 MD

Hello I have been having ammoniated loose stools with bouts of nausea, and intestinal discomfort. I had been dx with mild erosive esophagitis approx 2 years ago. I have been non compliant in taking my antacids. Howver approximately 3 week ago I had a strong acid refux burn in upper gi, accompanied with intestinal discomfort and loose foul ammoniated smelling stools. I have not been on atbs for greater than 2 months. I had been on antibiotics in the past for tx of lyme disease interchanging between amoxicillin, azithromycin, and doxycycline. I have had this in the past and has been successfully treated with ciproflaxin...however this time I have not been on antibiotics, only resveratrol and tumeric. So I am wondering what could be causing these ammoniated loose stools. I have discontinued resveratrol and tumeric for now and am only taking a probiotic and prilosec 20mg for the past week. Reflux has since subsided, intestinal discomfort has subsided somewhat, but I am still have loose ammoniated stools. My blood wbc count is 12,000 and is the only abnormal blood count at this time... liver function, kidney function, wnl

doctor1 MD

Hi, i am47yrs old; 1:67 mtrs tal lweigh 105kg and a smoker,I suffer from acute rhinitis have brownish phlegm:Ihave been on azithromycin twice. but i still cogh up the phlegm I have alsobeen on a nasal spray that is giving me oral thrush. plse help..

doctor1 MD

respected doctor, my kid is suffering from cold, cough and fever from 14.1.2011 on wards. from that time onwards we are giving cetirizine suryp, indclave-bid syrup. from 2 days onwards red rashes are raised on the face and body. kid was suffering from continuous cough also. yesterday blood test was done. ESR 1st hour 40 recorded. remaining tests are normal. today doctor suggested to give 4ml azithromycin oral suspension 40mg and 2ml and 2ml will give remaining days. please suggest me what are the steps we will take to relief my kid from this adverse illhealth. awaiting yours reply

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

Took Prednisone & Azithromycin in early November for acute bronchitis . X-ray to r/o pneumonia vs bronchitis. NP couldn't hear breath sounds in right lung base. Was difficult to take deep breaths at the time. Advised chest CT - area of diffusion...

doctor1 MD

I just had a tooth pulled today and my dentist prescribed taking Azithromycin 250mg. He also removed the crown next to it. My family only believes in alternative treatments . The reason I had the tooth pulled was because I had an infection in the...